A characterization of q-hyperelliptic compact planar klein surfaces

  • E Bujalance
  • J. J Etayo
Article

References

  1. [1]
    R. D. M. Accola, Riemann surfaces, theta functions and Abelian Automorphism groups, Lect. Notes in Math., vol 483, Springer-Verlag, Berlin-Heidelberg-New York (1975).Google Scholar
  2. [2]
    E. Bujalance, Normal subgroups of NEC groups, Math. Z.178 (1981) 331–341.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    E. Bujalance, Proper periods of normal NEC subgroups with even index, Rev. Mat. Hisp.-Amer. (4)41 (1981) 121–127.MATHGoogle Scholar
  4. [4]
    E. Bujalance,J. J. Etayo,J. M. Gamboa, Hyperelliptic Klein surfaces, Quart. J. Math. Oxford (2)36 (1985).Google Scholar
  5. [5]
    E. Bujalance,J. J. Etayo,J. M. Gamboa, Groups of automorphisms of hyperelliptic Klein surfaces of genus 3, Michigan Math. J.33 (1986).Google Scholar
  6. [6]
    J. A. Bujalance, Sobre los órdenes de los automorfismos de las superficies de Klein, Tesis Doctoral. UNED (1985).Google Scholar
  7. [7]
    J. J. Etayo, On the order of automorphism groups of Klein surfaces, Glasgow Math. J.26 (1985) 75–81.MATHMathSciNetGoogle Scholar
  8. [8]
    W. J. Harvey, On branch loci in Teichmüller space, Trans. Am. Math. Soc.153 (1971) 387–399.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    A. H. M. Hoare, D. Singerman, The orientability of subgroups of plane groups, London Math. Soc. Lect. Note Series71 (1982) 221–227.MathSciNetGoogle Scholar
  10. [10]
    A. M. Macbeath, D. Singerman, Space of subgroups and Teichmüller space, Proc. London Math Soc. (3)31 (1975) 221–256.MathSciNetGoogle Scholar
  11. [11]
    C. Maclachlan, Smooth coverings of hyperelliptic surfaces, Quart. J. Math. Oxford (2)22 (1971) 117–123.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    C. L. May, A bound for the number of automorphisms of a compact Klein surface with boundary, Proc. Amer. Math. Soc.63 (1977) 273–280.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    C. L. May, Cyclic automorphism groups of compact bordered Klein surfaces, Houston J. Math3 (1977) 395–405.MATHMathSciNetGoogle Scholar
  14. [14]
    D. Singerman, On the structure of non-euclidean crystallographic groups, Proc. Cambridge Phil. Soc.76 (1974) 233–240.MATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    D. Singerman, Symmetries of Riemann surfaces with large automorphism group, Math. Ann.210 (1974) 17–32.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Mathematische Seminar 1988

Authors and Affiliations

  • E Bujalance
    • 1
  • J. J Etayo
    • 2
  1. 1.Departamento de Matemática FundamentalFacultad de Ciencias, U.N.E.DSpain
  2. 2.Departamento de Geometría y TopologíaFacultad de Matemáticas, Universidad ComplutenseSpain

Personalised recommendations